RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2012, Issue 3, Pages 91–106 (Mi at3780)  

This article is cited in 2 scientific papers (total in 2 papers)

Applications of Mathematical Programming

On a problem of perturbation restoration in stochastic differential equation

V. L. Rozenberg

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia

Abstract: The problem of restoration of an unknown deterministic perturbation in the stochastic differential Ito equation was considered from the standpoint of the dynamic conversion theory. The imprecise discrete measurements of part of the current phase vector were regarded as the input information. A finite-stage resolving algorithm based on the method of controlled auxiliary models was proposed. Its convergence was proved, and the conditions for parameter coordination were presented.

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2012, 73:3, 494–507

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 06.06.2011

Citation: V. L. Rozenberg, “On a problem of perturbation restoration in stochastic differential equation”, Avtomat. i Telemekh., 2012, no. 3, 91–106; Autom. Remote Control, 73:3 (2012), 494–507

Citation in format AMSBIB
\Bibitem{Roz12}
\by V.~L.~Rozenberg
\paper On a~problem of perturbation restoration in stochastic differential equation
\jour Avtomat. i Telemekh.
\yr 2012
\issue 3
\pages 91--106
\mathnet{http://mi.mathnet.ru/at3780}
\transl
\jour Autom. Remote Control
\yr 2012
\vol 73
\issue 3
\pages 494--507
\crossref{https://doi.org/10.1134/S0005117912030083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301791500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862137633}


Linking options:
  • http://mi.mathnet.ru/eng/at3780
  • http://mi.mathnet.ru/eng/at/y2012/i3/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Rozenberg, “Problem of reconstructing a disturbance in a linear stochastic equation: the case of incomplete information”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 167–174  mathnet  crossref  mathscinet  isi  elib
    2. V. L. Rozenberg, “Reconstruction of random-disturbance amplitude in linear stochastic equations from measurements of some of the coordinates”, Comput. Math. Math. Phys., 56:3 (2016), 367–375  mathnet  crossref  crossref  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:204
    Full text:35
    References:41
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019